# SDR REXA2024062000456

- Difficulty date: February 14, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670317541
- Condition: Corroded
- Location: Bs 310 Lbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE FLOOR FITTING IS CORRODED AT F.S.310 AND LBL18. WARDROBE FLOOR FITTING @ F.S.310 AND LBL18 P/N SH670-31754-1 REQUIRES REPLACEMENT DUE TO MULTIPLE DEEP PITS. LOCATED AND DRILLED NEW WARDROBE FLOOR FITTING P/N SH670-31754-1 IN STGR 18, LBL18 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW WARDROBE FLOOR FITTING P/N SH670-31754-1 IAW CRJ900 SRM 51-42-21-001-001-A01. COMPLETED FINISH SURFACE IAW CRJ900 SRM 51-21-16-001-001-A01.
